# SDR DALA2016053004227

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS ON FWD CARGO FRAME AT BS 580 BETWEEN STRINGERS 24-26L.  TRIMMED OUT DENTS IAW SRM.  ACCOMPLISHED PERMANENT REPAIR REF SRM.
